Author Topic: SHORT term support group!  (Read 684 times)

[Buddie]

Re: SHORT term support group!
« Reply #10 on: August 04, 2020, 04:46:24 am »
I can join this thread! 8 weeks of Lorazepam...

How are you doing?? What symptoms are you dealing with looks like youíre 7 months off?

Hi there! Actually, it's been 18 months since my cold turkey.

I still have some pesky lingering symptoms: internal tremor, varying degrees of dizziness, skin sensitivity, tinnitus (slight), pressure/crackling in my ear, brain fog/fatigue/benzo flu. I also see halos around lights at night.

BUT I want to specify that I'm currently withdrawing from another medication, and I think a lot of my current symptoms are because of this. I don't want to scare anyone! LOL.

I'm VASTLY improved. When I was in the thick of withdrawal, I had so many more debilitating symptoms, including insomnia, night sweats, benzo belly, extreme anxiety, hair loss, nausea, massive weight loss Ö I could go on and on. BWD is really ugly stuff. I became completely unrecognizable to myself. I took 3 months of short-term disability leave from work.

Now I'm back to work full-time, and although I'm still healing, I do consider myself fully functional. Sometimes I feel great, and other times I feel lousy. I just let myself [...] and take and it easy when I'm not feeling great.

I do feel confident that one day I'll achieve 100% healing -- it's just going to take time :)  I know it's completely normal to feel lousy during BWD. It's also normal for recovery to take a long time (longer than we all would like!). I'm not where I want to be, but I vividly remember the dark days, and I'm very thankful for the progress I've made so far.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #11 on: August 06, 2020, 02:57:31 pm »
Hi Guys,

So glad to find the short term support group. Iíve been kind of inconsistent with my dose/when I took my Klonopin which was a disaster. My psychiatrist told me I could take it as needed up to 1.5mg if I needed to. I started at .5 last week and am going to make .125 cuts every 10-14 days. I have to work through this so I am terrified. Any support/suggestions would be awesome. My end date of my taper will be 9/10. Hoping this isnít too fast. Itís a 40 day taper. My doctor has told me I could just jump off and be fine. Thank goodness I did my own research and realized thatís a terrible idea. I was prescribed for just some insomnia related to stress of COVID. Wish I wouldíve never taken this poison.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #12 on: August 06, 2020, 08:40:06 pm »
Hi guys,

Iím starting a 40 day taper (cutting by .125 every 10 days) of .5 mg of klonopin that was prescribed 6 weeks ago. Iím worried about the taper and how withdrawal will be once Iím completely off. So thankful I did my research and realized I shouldnít be on this long term for some mild anxiety/insomnia. My psychiatrist never warned me of anything with this medicine. Some support please!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #13 on: August 06, 2020, 09:11:07 pm »
Hi guys,

Iím starting a 40 day taper (cutting by .125 every 10 days) of .5 mg of klonopin that was prescribed 6 weeks ago. Iím worried about the taper and how withdrawal will be once Iím completely off. So thankful I did my research and realized I shouldnít be on this long term for some mild anxiety/insomnia. My psychiatrist never warned me of anything with this medicine. Some support please!

Hi! Welcome to the short term group! I donít have much a advice to offer in that department as I did a cold turkey.. i was having paradoxical effects to lorazepam and had to get off asap. Try posting this in the withdrawl support section and see if you get a better response!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #14 on: August 07, 2020, 09:05:52 pm »
Just over 10 months off and still in the thick of it. I donít know if this is benzo or AD or both...took varying doses of klon .25-.75 not every day, but about 14-15 times over 40 days. Iím in pretty heavy wd still.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #15 on: August 07, 2020, 09:48:30 pm »
Just over 10 months off and still in the thick of it. I donít know if this is benzo or AD or both...took varying doses of klon .25-.75 not every day, but about 14-15 times over 40 days. Iím in pretty heavy wd still.


Iím sorry to hear that? What symptoms are you still dealing with? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #16 on: August 08, 2020, 01:33:08 pm »
DRDP, sensory overload, anxiety in my stomach and fear, cognitive and memory issues, dread, cortisol mornings, intrusive thoughts and memories, burning face, twitches and jerks and inner vibrations mostly. I certainly hope this goes away soon. I would have never expected this from just a short while on the meds. I also took meds before so maybe I kindled :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #17 on: August 08, 2020, 08:39:07 pm »
Well, I wanted to report to the group that after losing 50 pounds in Ct after only 2 months use, I was rushed to the hospital.   The doctors actually are familiar with CT and recommended that I reinstate.  I found a Dr. that is supported me wth crossing over to Diazapam and I'm doing a slow taper.   90 percent of my symptoms went away.  I wll be making cuts based on my symptoms and what my body is telling me.   I'm bummed that I was not getting better in CT but I feel like this was the best option for me.   It may take years.  But I will put in the effort for my family and friends. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #18 on: August 08, 2020, 08:50:19 pm »
Well, I wanted to report to the group that after losing 50 pounds in Ct after only 2 months use, I was rushed to the hospital.   The doctors actually are familiar with CT and recommended that I reinstate.  I found a Dr. that is supported me wth crossing over to Diazapam and I'm doing a slow taper.   90 percent of my symptoms went away.  I wll be making cuts based on my symptoms and what my body is telling me.   I'm bummed that I was not getting better in CT but I feel like this was the best option for me.   It may take years.  But I will put in the effort for my family and friends.

Aw Iím sorry you went through all that. You never know it might not take that long do whatís best for you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SHORT term support group!
« Reply #19 on: August 16, 2020, 07:17:00 pm »
Hi
I took 1mg Clonazepam for two months.
I also took, at the same time, 10, then 20,  then 10 mg of Prozac, and I stopped.
I stopped both clonazepam and Prozac with a very short taper.
Now I have extreme dizziness and constant tremors.
I need your support!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.